# SDR DALA2023120509974

- Difficulty date: December 3, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 96,899 hours, 44,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0669 EMERGENCY LIGHTS OUT AT SEATS 19D THRU 22D. CORRECTIVE ACTION: REPLACED FUSE F1 ON EMERGENCY LIGHTS POWER SUPPLY M733. OPS CHECK OK. REFERENCE B-757 AMM 33-51. (4756905)
